# SDR CALA2023092202862

- Difficulty date: September 17, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N68817
- Make and model: Boeing 737-900ER
- Aircraft serial: 42747
- Aircraft time: 30,500 hours, 10,933 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Unit
- Part number: 658420921
- Part serial: D02323
- Condition: Faulty
- Location: Sta 393.75
- Part time: 75,052 hours, 27,104 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SPEEDBRAKE DO NOT ARM ON T/O WITH HANDLE STOWED TOMC UPDATE: REJECTED TAKEOFF, SPEED WAS 70 KTS. *DM* RECOMMEND FIM 27-62 TASK 802 TO ASSIST WITH T/S REQUEST MEL COMPLIED MEL MEL IAW CARD 27055. C/B PULLED STICKER APPLIED DISPATCH DESK: 15 NAME: AR DATE: 17-SEP-23- TOMC APPROVED MEL 2707F. AUTO SPEED BRAKE INOP. IAH MX TRIED TO RESET, NO HELP. UNIT, ACCY, AUT OFF 29-2762-9-0007 2323 ON 0000 UNIT, ACCY, AUT OFF 29-2762-9-0007 2323 ON 29-2762-9-0007 2604 OPERATIONAL TEST GOOD. REMOVED AUTO SPD BRAKE UNIT PERCAUTIONARY. INSTALLED SERVICEABLE AUTO SPD BRAKE UNIT. OPS. CHECK GOOD. REF. FIM 27-62 TASK 802, AMM TASK 27-62-35-400-891 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1509047 SN OFF 2323.
